# SDR QXEA2014022000141

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 11 FOUND TO BE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-41-00-00-01, 51-42-05-02-01 AND 51-40-15-02-01.
